Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A pseudo-Hermitian beta-Hermite family of matrices

Full text
Author(s):
Marinello, G. [1] ; Pato, M. P. [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Inst Fis, BR-05314970 Sao Paulo, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS; v. 444, p. 1049-1061, FEB 15 2016.
Web of Science Citations: 3
Abstract

A family of pseudo-Hermitian random matrices is constructed whose eigenvalues are the same of the beta-Hermite ensemble of random matrix theory. It is shown that matrices of this family are unstable in such a way that small perturbations cause the eigenvalues to move into the complex plane in conjugate pairs. (C) 2015 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 08/57856-6 - National Institute of Science and Technology - Quantum Information
Grantee:Amir Ordacgi Caldeira
Support type: Research Projects - Thematic Grants
FAPESP's process: 11/18998-2 - Dynamics of many-body systems III
Grantee:Mahir Saleh Hussein
Support type: Research Projects - Thematic Grants